# SDR FDEA201102240721

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 453N181470
- Condition: Corroded
- Location: Bs 845 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT BULKHEAD PANEL LOWER ANGLE PLATE AT STA 845 FOUND WITH   CORROSION.  CORRODED ANGLE PLATE AT STA 845, R & R IAW SRM 51-40-02, REV 102.   REPAIR IS CLASSIFIED AS MINOR.
